This manuscript has been prepared without any type of financial support, and no funding was received from any outside entity. The authors have no financial relationships to disclose.
Overdose with levetiracetam: a case report and review of the literature
Version of Record online: 21 JUN 2012
© 2012 Blackwell Publishing Ltd
Journal of Clinical Pharmacy and Therapeutics
Volume 38, Issue 1, pages 68–70, February 2013
How to Cite
Larkin, T. M., Cohen-Oram, A. N., Catalano, G. and Catalano, M. C. (2013), Overdose with levetiracetam: a case report and review of the literature. Journal of Clinical Pharmacy and Therapeutics, 38: 68–70. doi: 10.1111/j.1365-2710.2012.01361.x
- Issue online: 2 JAN 2013
- Version of Record online: 21 JUN 2012
- Received 5 June 2011, Accepted 15 May 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.